# SDR CALA2025080107210

- Difficulty date: July 22, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 72,987 hours, 32,534 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348006229600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FR 66, S10 - 16L INNER CAP GUSSET PLATE JOINT, ALL FASTENER ATTACH HOLES HAVE INDICATIONS.  INTERIM REPAIR FOR FR 66 HAS BEEN ACCOMPLISHED IAW  PART 1 OF ECRA 5341-01508 WITHOUT DEVIATIONS.    ACCOMPLISHED REPAIR IAW REO-L25500REV1R WITH NO DEVIATIONS.
